# SDR AALA202406069617

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 64,411 hours, 37,946 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601810
- Condition: Unwanted Deploy
- Location: Seat 24d
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW FOUND PASSENGER LIFE JACKET/VEST DEPLOYED AT SEAT 24D. MAINTENANCE REPLACED LIFE JACKET / VEST AT SEAT 24D.
